Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Right side of face swollen. Lumps in right cheek. On Augmentin for sinus infection. What could it be?

the right side of my face is swollen, even near my nose , and I have a bump/lump in my upper right cheek adjacent to my back molars. Also, my face aches on the right side under my jaw, and there is a small, hard, non-moving lump in front of my ear on the same side that can be felt when i rub my face between my jaw and ear. I do in fact chew and smoke , but I have stopped in the last 3 days, and the symptoms are persisting. I had a sinus infection a month ago, and while the augmentin helped with my headaches and congestion, my face is still swollen and the bumps are still in my cheek and on my jaw. What could i be dealing with here?
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Augmentin is an antibiotic that will help clear infection and when the inflammation comes down subsequently, you will experience a feeling of being better with headaches and congestion. You swollen face indicates that you probably still have some amount of inflammation, which might be as a result of persisting infection or another cause. I wonder if you had an x-ray or your head and neck done, since minor fractures can delay the healing process as well and present with the symptoms you describe. I hope you consult with a doctor who can help guide you to the specialist if necessary.

Take care and have a lovely day!
Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor